| Model Number |
7840 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
08/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this right atrial (ra) lead had swelling and possible infection.The patient fell and had a lump forming over the implant.There were no additional adverse patient effects reported.The ra lead remains in service.